skip to content
Topological vector spaces and distributions. Vol. 1. Preview this item
ClosePreview this item
Checking...

Topological vector spaces and distributions. Vol. 1.

Author: Juan Horváth
Publisher: Reading, Addison Wesley, 1966.
Series: Addison-Wesley series in mathematics.
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Named Person: Laurent Schwartz
Document Type: Book
All Authors / Contributors: Juan Horváth
OCLC Number: 25354964
Notes: Includes index.
Description: Vol. 1 only, 449 p. : 24 cm.
Series Title: Addison-Wesley series in mathematics.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/25354964>
library:oclcnum"25354964"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/25354964>
rdf:typeschema:Book
schema:about
<http://id.worldcat.org/fast/1149672>
rdf:typeschema:Intangible
schema:name"Theory of distributions (Functional analysis)"
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:creator
schema:datePublished"1966"
schema:exampleOfWork<http://worldcat.org/entity/work/id/479780532>
schema:inLanguage"en"
schema:name"Topological vector spaces and distributions. Vol. 1."
schema:numberOfPages"449"
schema:publisher
schema:url

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.